# SDR AALA201806129027

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 25,719 hours, 10,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FORWARD SERVICE DOOR GIRT BAR DOES NOT STAY IN BRACKETS WHEN DOOR IS DISARMED. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE PER AMM 25-61-00.
